# SDR SWI202307140134

- Difficulty date: June 21, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 20,950 hours, 11,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B SEAT TRACK FR74/84 GOUGED IN THREE LOCATIONS AS MARKED     (C-CHECK RO 7/13/2023)    REMOVED AND REPLACED LH O/B SEAT TRACK FR74/84 REF SRM 51-40-08. LH O/B SEAT TRACK FR74/84 WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
